# SDR ORJA9647

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Part number: 626447
- Condition: Inoperative
- Location: Lt Eng
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

DURING TAXI, LEFT ENGINE OIL PRESSURE DROPPED BELOW 40 PSI.  SHUT DOWN ENGINE, RETURNED TO GATE.  REPLACED LEFT ENGINE OIL PRESSURE RELIEF VLV IAW WITH MM 79-20-03.  OPS CHECK GOOD.  (M)
